# SDR 96ZZZM668

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211X
- Condition: Discharged
- Location: Cabin
- Part time: 20,714 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3040 - FLL-TPA - DURING PREFLIGHT WALKAROUND, FOUND DS3 AND DS4 FLOOR PROX EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BASE AND BATTERY.  REFERENCE HNAA9692417
